Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 48, Number 4

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 48, Number 4 (1942)
Bull. Amer. Math. Soc. 48 (1942)
More Information
Full-text PDF     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 48, Number 4 (1942)
Bull. Amer. Math. Soc. 48 (1942)
More Information
Full-text PDF     Request Permissions
Statistical genetics and evolution
Sewall Wright.
Bull. Amer. Math. Soc. 48 (1942), 223-246
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0006700
Mathematical problems connected with the bending and buckling of elastic plates
J. J. Stoker.
Bull. Amer. Math. Soc. 48 (1942), 247-261
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0006324
Arithmetic of ordinals with applications to the theory of ordered Abelian groups
Philip W. Carruth.
Bull. Amer. Math. Soc. 48 (1942), 262-271
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0005878
A characterization of absolute neighborhood retracts
Ralph H. Fox.
Bull. Amer. Math. Soc. 48 (1942), 271-275
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0006508
Resolution of boundary problems by the use of a generalized convolution
R. C. F. Bartels and R. V. Churchill.
Bull. Amer. Math. Soc. 48 (1942), 276-282
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0005994
Roots of certain classes of polynomials
Louis Weisner.
Bull. Amer. Math. Soc. 48 (1942), 283-286
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0006779
Generalized Laplace integrals
R. P. Boas Jr..
Bull. Amer. Math. Soc. 48 (1942), 286-294
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0005928
Classes of maximum numbers associated with two symmetric equations
H. A. Simmons.
Bull. Amer. Math. Soc. 48 (1942), 295-303
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0006187
On a family of Fourier transforms
Aurel Wintner.
Bull. Amer. Math. Soc. 48 (1942), 304-308
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0005920
Everywhere dense subgroups of Lie groups
P. A. Smith.
Bull. Amer. Math. Soc. 48 (1942), 309-312
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0006547
Vector spaces over rings
C. J. Everett.
Bull. Amer. Math. Soc. 48 (1942), 312-316
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0006147
Pseudo-conformal geometry: Functions of two complex variables
Edward Kasner and John DeCicco.
Bull. Amer. Math. Soc. 48 (1942), 317-328
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0006459
On integral functions of integral or zero order
S. M. Shah.
Bull. Amer. Math. Soc. 48 (1942), 329-334
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0006566